Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Group Theory

Editor-in-Chief: Parker, Christopher W.

Managing Editor: Wilson, John S. / Khukhro, Evgenii I. / Kramer, Linus


IMPACT FACTOR 2018: 0.470
5-year IMPACT FACTOR: 0.520

CiteScore 2018: 0.53

SCImago Journal Rank (SJR) 2018: 0.566
Source Normalized Impact per Paper (SNIP) 2018: 1.047

Mathematical Citation Quotient (MCQ) 2018: 0.48

Online
ISSN
1435-4446
See all formats and pricing
More options …
Volume 1, Issue 1

Issues

Symplectic groups as Galois groups

J. G. Thompson / H. Völklein
Published Online: 2006-01-23 | DOI: https://doi.org/10.1515/jgth.1998.001

About the article

Published Online: 2006-01-23

Published in Print: 1998-01-01


Citation Information: Journal of Group Theory, Volume 1, Issue 1, Pages 1–58, ISSN (Online) 1435-4446, ISSN (Print) 1433-5883, DOI: https://doi.org/10.1515/jgth.1998.001.

Export Citation

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

[1]
Kay Magaard, Sergey Shpectorov, and Helmut Völklein
Experimental Mathematics, 2003, Volume 12, Number 4, Page 385
[2]
Vladimir Petrov Kostov
Journal of Algebra, 2004, Volume 281, Number 1, Page 83
[3]
Michael Dettweiler and Stefan Reiter
Journal of Symbolic Computation, 2000, Volume 30, Number 6, Page 761
[4]
Michael Dettweiler
Journal für die reine und angewandte Mathematik (Crelles Journal), 2004, Volume 2004, Number 573

Comments (0)

Please log in or register to comment.
Log in